| Model Number |
CNWTT0 |
| Medical Device Problem Codes |
Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that following the initial intraocular surgery, the patient experienced blurred vision.As a result, the intraocular lens (iol) was explanted and replaced with an monofocal lens 7 months, 1 day following the initial implant procedure.Clinical reason for explant was mentioned as hazy optics additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Correction information was provided in h.6.(a0409 replaced with a24).The manufacturer internal reference number is: (b)(4).